Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 579534, 9 pages
http://dx.doi.org/10.1155/2013/579534
Research Article

Randomized Dividends in a Discrete Insurance Risk Model with Stochastic Premium Income

1School of Mathematics, Shandong University, Jinan 250100, China
2School of Insurance, Shandong University of Finance and Economics, Jinan 250014, China

Received 3 December 2012; Accepted 23 January 2013

Academic Editor: Guangchen Wang

Copyright © 2013 Wenguang Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenguang Yu, “Randomized Dividends in a Discrete Insurance Risk Model with Stochastic Premium Income,” Mathematical Problems in Engineering, vol. 2013, Article ID 579534, 9 pages, 2013. https://doi.org/10.1155/2013/579534.